| Model Number |
8637-40 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: 8709; serial#: (b)(6); implanted: (b)(6) 2005; explanted: (b)(6) 2024; product type: catheter.Section d information references the main component of the system.Other relevant device(s) are: product id: 8709, serial/lot #: (b)(6), ubd: 26-jul-2007, udi#: (b)(4).H3- analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a health care provider (hcp) via a manufacturer representative (rep) regarding a patient receiving intrathecal unknown drug via an implantable pump for unknown indications for use.It was reported that the reason device return was due to a malfunction.The rep stated that the physician final report was available for any warranty determination.
Additional Manufacturer Narrative
H3: 8637-40 pump: analysis determined the pump reached end of service (eos) based on time progression, as expected; 8709 catheter: analysis identified the catheter body to be deformed in shape however it did not affect the performance of the catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.